# SDR DHL9872633D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Le Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 3 SLAT INBD TRACK CUTOUT IN WING LEADING EDGE CRACKED.  TRIMMED OUT DAMAGED AREA .  INSTALLED DOUBLER REPAIR PER SRM 57-30-4 6 BY 8 DOUBLER, FILLER 1 BY 1.  N/R 1277.
